Free Access
RAIRO. Inform. théor.
Volume 11, Number 3, 1977
Page(s) 207 - 211
Published online 01 February 2017
  1. 1. J. BERSTEL et M. MIGNOTTE, Deux propriétés décidables des suites récurrents linéaires Bulletin de la Société Mathématique de France, 104, 1976, 175-184. [EuDML: 87271] [MR: 414475] [Zbl: 0329.10009] [Google Scholar]
  2. 2. Z. I. BOREVICH and I. R. SHAFAREVICH, Number Theory, Academic Press, New York & London, 1966. [MR: 195803] [Zbl: 0145.04902] [Google Scholar]
  3. 3. W. J. LE VEQUE, Topics in Number Theory I, Addison-Wesley Publ. Co., Reading, Mass., 1956. [MR: 80682] [Zbl: 0070.03803] [Google Scholar]
  4. 4. K. RUOHONEN, Some combinatorial mappings of words. Annales Academiac Scientiarum Fennicae, Series A.I., Mathematicae, Dissertationes, 9, 1976. [MR: 411263] [Zbl: 0332.68052] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.